# SDR ABXA040205

- Difficulty date: May 27, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 71,168 hours, 83,826 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 49191472
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AFT SIDE FS 1038, LONGERON 15 RIGHT.  REPLACED FITTING AT AFT SIDE OF FRAME FS 1038, LONGERON 15 RIGHT IAW DC-9 SRM 51-30-5 AND 51-30-1.
